# SDR FDEA202008262035

- Difficulty date: August 26, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 70,973 hours, 26,707 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 284N113825
- Condition: Cracked
- Location: Rt Wg Fuel Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL DOOR SWITCH BRACKET CRACKED STREAMER ATTACHED.  REMOVED AND REPLACED BRACKET PER BOEING DWG NR 284N1138 AND B757 SRM 51-40-02.
